Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tidaldream

Popping whiteheads while on Retin-A

Recommended Posts

I'm on Day 4 (only...sigh) of using Retin-A and my skin is a lot worse than it was. I expected this, so I'm not terribly upset yet since it is so early in the game, but I'm wondering - the pimples are coming up so much faster than before, and becoming really ripe whiteheads VERY fast (the course of one day, it seems)...should I be gently releasing the whiteheads, or just leaving them completely alone and applying the Retin-A on top? Do they pop themselves or does the Retin-A just get rid of them? I'm kind of confused...

I hope my IB doesn't last too long....I did 6 months of Accutane a few years ago and never had a breakout like this! I have no redness, irritation, burning or peeling yet though...the only reaction I've had is a pimple explosion!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×